# SDR CA130206003

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,065 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW ENCOUNTERED A SLAT FAIL MESSAGE ON APPROACH.  THIS RESULTED IN A FLAP 2, SLAT ZERO LANDING CONFIGURATION. A PAN PAN WAS DECLARED AS A PRECAUTION FOR PRIORITY AND POSSIBLE HOT BRAKES.  ON ARRIVAL. AFTER LANDING RUNWAY 23, THE ACFT WAS MET BY CFR FOR AN INSPECTION.  AFTER THE INSPECTION, THE ACFT WAS TAXIIED TO THE GATE UNDER NORMAL POWER.  THERE WAS NO ADVERSE PASSENGER REACTION.  REPLACED OTBD RT SLAT HARNESS W611 & W612 IAW AMM 27-83-07/401.  SLAT CTRL SYS OPS CHECK CARRIED OUT IAW AMM 27-80-00-710-810-A/500.  CHECKED SERVICEABLE.  BACKWALL TEMP SENSOR TEST CARRIED OUT IAW AMM 30-11-02-710-810-A.  CHECK SERVICEABLE.
